# SDR CA070212008

- Difficulty date: January 27, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 2,689 hours
- Engine: Ge CF34*
- System (JASC): 3800 · Water and Waste System
- Part: Line
- Condition: Ruptured
- Location: Water Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ENROUTE TO DESTINATION CREW REPORTED TO MAINTENANCE THAT AILERON CONTROL COLUMN FREEZES AND TAKES EXCESSIVE FORCE TO FREE UP, UPON INSPECTION AT DESTINATION MAINTENANCE FOUND AILERON CONTROLS COVERED IN ICE CAUSED BY A BROKEN WATER LINE.  A MAINTENANCE INVESTIGATION FOUND THAT A CLAMP HAD COME OFF FROM THE FORWARD WATER SYSTEM DRAIN PLUMBING.  (TC NR 20070212008)
